MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6020-0335
Medical Device Problem Codes Corroded (1131); Degraded (1153)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The customer reported that a patient who had been implanted with an accolade tmzf stem in 2009 was revised as the trunion has worn.The patient¿s hip ¿gave way¿ in the shower and they¿ve had pain for 6 months.
 
Additional Manufacturer Narrative
Reported event: an event regarding fretting (trunnion wear) involving an accolade stem that was mated with a lfit v40 cocr head was reported.The event was confirmed via provided photo.Method & results: product evaluation and results: the reported device was not returned however a photograph was provided for review.The stem trunnion was severely worn and penciled to a pointed tip.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 19-nov-2008 with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient¿s hip ¿gave way¿ in the shower and they¿ve had pain for 6 months.The patient's hip was revised due to worn trunnion.The provided photo indicated that the stem trunnion was severely worn and penciled to a pointed tip.The reported accolade stem was mated with a lfit v40 cocr head.The cocr head has been identified to be within scope of a capa.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
ACCOLADE TMZF HIP STEM #3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11237272
Report Number0002249697-2021-00175
Device Sequence Number16977889
Product Code LPH
UDI-Device Identifier04546540510556
UDI-Public04546540510556
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2013
Device Model Number6020-0335
Device Catalogue Number6020-0335
Device Lot Number28109802
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR